APOHEALTH Anti-Inflammatory Pain Relief Gel provides relief from sprains, strains, and sports injuries. It is for the temporary relief of local pain. Also helpful to get relief from arthritis pain.
Apohealth anti-inflammatory pain relief gel contains Diclofenac sodium 10 mg/g.
● For adults it can be used 3-4 times a week.
● Children below 12 years of age are not supposed to use this product.
● For external use only.
● The product is not to be used if suffering from stomach ulcers, in the last three months of pregnancy or having asthma problems.
● Avoid contact with eyes.
Rating & Reviews